# SDR SWAA2022051295459

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A541017
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BETWEEN BS328 TO BS344 LBL10.5 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA 2022-204672 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A21043225; DUE DATE: 10-AUG-22;[02] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N:130063701 DUE DATE: 11-MAY-22;[03] REPLACED ANGLE AND FASTENERS LOCATED BETWEEN BS328 TO BS344 LBL10.5 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DRAWING 141A5410-149 SHEET 131  SEE INDIVIDUAL SING-OFFS BELOW;[04] REPLACED ANGLE AND FASTENERS LOCATED BETWEEN BS328 TO BS344 LBL10.5 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DRAWING 141A5410-149 SHEET 131 RII. SEE INDIVIDUAL SING-OFFS BELOW
